Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 595263, 18 pages
http://dx.doi.org/10.5402/2011/595263
Research Article

A New Hybrid Algorithm for a System of Generalized Mixed Equilibrium Problems and Fixed Point of Quasi- 𝜙 -Asymptotically Nonexpansive Mappings

Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China

Received 6 March 2011; Accepted 11 April 2011

Academic Editors: S. Deng and K. A. Lurie

Copyright © 2011 Jinhua Zhu and Shih-Sen Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. E. Browder, “Existence and approximation of solutions of nonlinear variational inequalities,” Proceedings of the National Academy of Sciences of the United States of America, vol. 56, pp. 1080–1086, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. L. Qin, M. Shang, and Y. F. Su, “A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 3897–3909, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S.-S. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, Article ID 869684, 14 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. S. S. Zhan, “Existence and approximation of solutions of set-valued variational inclusions in Banach spaces,” Applied Mathematics and Mechanics, vol. 30, no. 9, pp. 1105–1112, 2009. View at Google Scholar
  8. Y. Su, H.-K. Xu, and X. Zhang, “Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3890–3906, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Y. Zhou, G. Gao, and B. Tan, “Convergence theorems of a modified hybrid algorithm for a family of quasi-ϕ-asymptotically nonexpansive mappings,” Journal of Applied Mathematics and Computing, vol. 32, no. 2, pp. 453–464, 2010. View at Publisher · View at Google Scholar
  10. S. Plubtieng and K. Ungchittrakool, “Hybrid iterative methods for convex feasibility problems and fixed point problems of relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, Article ID 583082, 19 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  11. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems of block iterative methods for a finite family of relatively nonexpansive mappings in Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 3, pp. 431–450, 2007. View at Google Scholar · View at Zentralblatt MATH
  12. S.-S. Chang, H. W. J. Lee, and C. K. Chan, “A new method for solving equilibrium problem fixed point problem and variational inequality problem with application to optimization,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3307–3319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht,The Netherlands, 1990.
  14. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  15. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S.-Y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  18. A. Aleyner and S. Reich, “Block-iterative algorithms for solving convex feasibility problems in Hilbert and in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 427–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet